# SDR HEEA0011639

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Transmitter
- Part number: 7645001078121
- Condition: Faulty
- Location: Nr 1 Hyd Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIGHT FLUCTUATION ON NR 1 HYDRAULIC INDICATOR SYSTEM PRESSURE.
